Ibuprofen and acetamine are two common antipyretic medicines currently. What is the difference between the two?If fever, how do we choose?
Kou Xiaowen/Photo
Ibuprofen and to acetaminol
There are 4 differences
Zhao Ning, deputy director of the Pharmacy Department of Peking University’s First Hospital, said in an interview with CCTV on December 17 that ibuprofen and acetaminols have a antipyretic effect by suppressing the body temperature regulation center of the mound brain.But there are differences between them, mainly including the following points:
1. Starting time
The effect of ibuprofen starts in about 1 hour, and it takes effect within 30 minutes to 1 hour.
2. Line function
The duration of ibuprofen is 6 to 8 hours, and the duration of the acetaminol is 4 to 6 hours.
3. Applicable age
Ibuprofen is suitable for children and adults of more than 6 months, and is generally used for people with acetaminols for more than 2 months.
4. Drug approach
Ibuprofen can be taken orally, suppository, and venous, and is generally used for oral and suppository for acetaminol.
special reminder:
(1) I do n’t recommend taking other antipyretic drugs after taking Buromfen, because the two drugs are used together, without significant clinical significance, and may increase the risk of adverse reactions.
(2) In addition, the common compound "cold medicine" on the market. The common name of their medicines contains "in "or" phenol ", that is, the acetaminol composition can also play a fever.
Children and adult antipyretics should not be mixed
Kang Zhen, deputy director of the Development Research Center of China Pharmaceutical University, said in an interview with a reporter from the Health Client of the People’s Daily on December 20 that although the effective ingredients of children and adult ibuprofenIt is not recommended that children and adults use ibuprofen, because the dosage required is completely different.
Kang Zhen introduced how to convert adults into the dose of children into children is a must -have skill for professional pharmacists. This is difficult to achieve at home. Therefore, it is not recommended that everyone use adult ibuprofen to children casually.
Children’s drugs are also not suitable for adults.Kang Zhen said, "For example, children, Merrillin, this medicine child drinks a few milliliters at a time, but these doses are not enough for adults."
If fever and other symptoms occur, and there is no reserved antipyretic medicine at home, what should I do?Kang Zhen said that in addition to ibuprofen and antipyretic analgesic drugs such as acetaminol, you can also choose a compound cold medicine containing acetaminophen composition. The general dose is between 200 mg and 325 mgAnti -fever effect.
"If the child has a fever and the parents are not sure, they can go to the regular pharmacy to consult the pharmacist. The pharmacists can give everyone professional advice in this regard." Kang Zhen said.
Source: Health Times